# SDR REXA97215

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002B
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEN ERRATIC OUTPUT AND ASSOCIATED AMMETER AND CAP PANEL INDICATION.  WOULD NOT RESET.  REMOVED AND REPLACED RIGHT GCU.  OPS CHECKED GOOD.  OK FOR CONTINUED SERVICE.  (M)
